# SDR RAIA00203107

- Difficulty date: March 27, 2002
- Submitted: April 7, 2002
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 15,034 hours, 15,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL - LEFT FORWARD EMERGENCY LIGHTS INOP.  SECURED LOOSE CONNECTOR, OPS CHECK OK.
